Submit a question to our community and get an answer from real people.
Submit

Can anti inflammatory medications make your skin dry out? If not, what else can cause it? I'm using face moisturizers 3-4x a day.

Report as

Google the specific medication you are taking to see if dry skin is a common side effect. If not, it could simply be the weather. It is pretty cold here and my skin is extremely dry as a result.

Helpful (1) Fun Thanks for voting Comments (1)
Report as
Thanks I think our heater has a lot to so with it but it's never been this bad. I'm going to try vassoline over night then regular moisturizer & see of that helps.
Report as
Add a comment...

Some anti inflammatory medications can make your skim dry. This is an indication if that even if you are using skin moisture while the medication is still reacting, this problem will not be solved. You need to see a doctor to prescribe another medication if you have to take them. Read http://www.livestrong.com/article/86146-antiinflammatory-medication-side-effects/.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer